# SDR FDEA200901080100

- Difficulty date: January 8, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5796077500300
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP; INBD SECTION; UPPER SKIN IS GOUGED. REMOVED DAMAGED SKIN.  FABRICATED & INSTALLED NEW SKIN IAW EA 6-5750-123685 & SRM 51-40-21 PG 13.  ALODINED PRIMED & PAINTED IAW SRM 57-21-10; PARA 2-B & 51-10-13.  PART MARKED SKIN IAW GMM 7-0-1001.
